RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1533–1539 (Mi de10736)  

Finite difference equations

Attainability and Connectedness in an Automata Network with a General State Switching Rule

S. N. Vassilyev

Institute for System Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk

Full text: PDF file (1089 kB)

English version:
Differential Equations, 2002, 38:11, 1628–1635

Bibliographic databases:

UDC: 517.962
Received: 17.04.2002

Citation: S. N. Vassilyev, “Attainability and Connectedness in an Automata Network with a General State Switching Rule”, Differ. Uravn., 38:11 (2002), 1533–1539; Differ. Equ., 38:11 (2002), 1628–1635

Citation in format AMSBIB
\Bibitem{Vas02}
\by S.~N.~Vassilyev
\paper Attainability and Connectedness in an Automata Network with a General State Switching Rule
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1533--1539
\mathnet{http://mi.mathnet.ru/de10736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046422}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1628--1635
\crossref{https://doi.org/10.1023/A:1023697223992}


Linking options:
  • http://mi.mathnet.ru/eng/de10736
  • http://mi.mathnet.ru/eng/de/v38/i11/p1533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:69
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019